How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29082
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I'm freaking out because I have petechia around my ankles after

Customer Question

I'm freaking out because I have petechia around my ankles after being on Lamisil for 20 days. I am worried about liver damage
Submitted: 2 years ago.
Category: Health
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Petechiae or blood spots around the ankles can be caused by the varicose veins, or from tight shoes or socks commonly.
Liver damage will cause nausea, vomiting, appetite loss, stomach pain first before causing petechiae.
So do not worry about liver damage.
You can get a blood test called liver function test to confirm that.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)